# SDR SWAA2021111825831

- Difficulty date: October 2, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HOR. STAB LE SKIN 341B RIB AT ABOUT LE STA 86 CRACKED ; / [01] REMOVED #2 RIB FROM RT HORIZONTAL STAB L/E PANEL AS PER B737-700 SRM 51-40-02-0G-0; [02] REMOVED RH HOR. STA LE SKIN 341B RIB AT ABOUT LE STA 86 AS PER B737-700 SRM 51-40-02-0G-0; [03] DRILLED NEW RIB AS PER B737-700 SRM 51-40-05-0G-0. FIG. 3; [04] VERIFIED STEPS 1. 2. AND 3. OK TO TREAT AND PRIME HOLES; [05] TREATED AND PRIMED HOLES AS PER B737-700 AMM 51-21-41-370-803 AND 51-21-72-370-804; [06] VERIFIED STEP 5; OK TO INSTALL NEW RIB; [07] INSTALLED RH HOR. STA LE SKIN 341B RIB AT ABOUT LE STA 86 AS PER B737-700 SRM 51-40-02-0G-0; [08] VERIFIED STEP 7. TASK COMPLETE.
